DC FieldValueLanguage
dc.contributor.authorClemens, Dennis-
dc.contributor.authorJenssen, Matthew-
dc.contributor.authorKohayakawa, Yoshiharu-
dc.contributor.authorMorrison, Natasha-
dc.contributor.authorMota, Guilherme Oliveira-
dc.contributor.authorReding, Damian-
dc.contributor.authorRoberts, Barnaby-
dc.date.accessioned2019-06-11T16:41:09Z-
dc.date.available2019-06-11T16:41:09Z-
dc.date.issued2019-07-
dc.identifier.citationJournal of Graph Theory 3 (91): 290-299 (2019-07)de_DE
dc.identifier.issn0364-9024de_DE
dc.identifier.urihttp://hdl.handle.net/11420/2755-
dc.description.abstractGiven graphs G and H and a positive integer q, say that G is q-Ramsey for H, denoted G → (H) q , if every q-coloring of the edges of G contains a monochromatic copy of H. The size-Ramsey number (Formula presented.) of a graph H is defined to be (Formula presented.). Answering a question of Conlon, we prove that, for every fixed k, we have (Formula presented.), where P nk is the kth power of the n-vertex path P n (ie, the graph with vertex set V(P n ) and all edges u, v such that the distance between u and v in P n is at most k). Our proof is probabilistic, but can also be made constructive.en
dc.language.isoende_DE
dc.relation.ispartofJournal of graph theoryde_DE
dc.titleThe size-Ramsey number of powers of pathsde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishGiven graphs G and H and a positive integer q, say that G is q-Ramsey for H, denoted G → (H) q , if every q-coloring of the edges of G contains a monochromatic copy of H. The size-Ramsey number (Formula presented.) of a graph H is defined to be (Formula presented.). Answering a question of Conlon, we prove that, for every fixed k, we have (Formula presented.), where P nk is the kth power of the n-vertex path P n (ie, the graph with vertex set V(P n ) and all edges u, v such that the distance between u and v in P n is at most k). Our proof is probabilistic, but can also be made constructive.de_DE
tuhh.publisher.doi10.1002/jgt.22432-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
tuhh.institute.germanMathematik E-10de
tuhh.institute.englishMathematik E-10de_DE
tuhh.gvk.hasppnfalse-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue3de_DE
tuhh.container.volume91de_DE
tuhh.container.startpage290de_DE
tuhh.container.endpage299de_DE
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.creatorOrcidClemens, Dennis-
item.creatorOrcidJenssen, Matthew-
item.creatorOrcidKohayakawa, Yoshiharu-
item.creatorOrcidMorrison, Natasha-
item.creatorOrcidMota, Guilherme Oliveira-
item.creatorOrcidReding, Damian-
item.creatorOrcidRoberts, Barnaby-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
item.creatorGNDClemens, Dennis-
item.creatorGNDJenssen, Matthew-
item.creatorGNDKohayakawa, Yoshiharu-
item.creatorGNDMorrison, Natasha-
item.creatorGNDMota, Guilherme Oliveira-
item.creatorGNDReding, Damian-
item.creatorGNDRoberts, Barnaby-
crisitem.author.deptMathematik E-10-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0001-5940-6556-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

106
Last Week
0
Last month
1
checked on Dec 3, 2020

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.